Kirkland Signature Diphenhydramine Hci 25 Mg Allergy Medicine & Antihistaminecompare to Active Ingredient of Benadryl Allergy Generic 1200count, 1count

Kirkland Signature Diphenhydramine Hci 25 Mg Allergy Medicine & Antihistaminecompare to Active Ingredient of Benadryl Allergy Generic 1200count, 1count
2 photos
Brand: KIRKLAND
(1)
2 stores
1 Products

Product Details

Diphenhydramine HCl 25 mg - Kirkland brand - Allergy medicine and antihistaminecompare to active ingredient of Benadryl allergy generic 1200 Count

Kirkland Signature Allergy medicine tablets active ingredient is diphenhydramine 25mg, an easy to swallow antihistamine that relieves sneezing Antihistamines temporarily reduce the effects of the natural Chemical histamine in the body and the symptoms caused by hay fever and other upper respiratory allergies Antihistamine allergy relief. Contains diphenhydramine HCl 25mg Compare to Benadryl allergy ultratab

Shop Now

Compare Buying Options

Last Updated: 2025-01-30 21:38:22

Search
Amazon Amazon

$40.99
walmart MissCamara

Product Specifications

Technical Details

Manufacturer -
Brand KIRKLAND
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 2308975
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 920463429753

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Kirkland Signature Diphenhydramine Hci 25 Mg Allergy Medicine & Antihistaminecompare to Active Ingredient of Benadryl Allergy Generic 1200count, 1count
Price:
$40.99 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!